# SDR SIMA2011346003

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 29,620 hours, 27,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT CABIN EMERGENCY CEILING LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED EMERGECY CEILING LIGHT ON AFT CABIN IAW EMB-145 AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
